Annals of Probability
- Ann. Probab.
- Volume 47, Number 5 (2019), 2869-2893.
Geometric structures of late points of a two-dimensional simple random walk
As Dembo (In Lectures on Probability Theory and Statistics (2005) 1–101 Springer, and International Congress of Mathematicians, Vol. III (2006) 535–558, Eur. Math. Soc.) suggested, we consider the problem of late points for a simple random walk in two dimensions. It has been shown that the exponents for the number of pairs of late points coincide with those of favorite points and high points in the Gaussian free field, whose exact values are known. We determine the exponents for the number of $j$-tuples of late points on average.
Ann. Probab., Volume 47, Number 5 (2019), 2869-2893.
Received: March 2018
Revised: November 2018
First available in Project Euclid: 22 October 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60G60: Random fields
Secondary: 60J10: Markov chains (discrete-time Markov processes on discrete state spaces)
Okada, Izumi. Geometric structures of late points of a two-dimensional simple random walk. Ann. Probab. 47 (2019), no. 5, 2869--2893. doi:10.1214/18-AOP1325. https://projecteuclid.org/euclid.aop/1571731439